# SDR CA990817025

- Difficulty date: August 6, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Bell 206L
- Engine: Allsn 250C20R2
- System (JASC): 7421 · Spark Plug/Igniter
- Part: Igniter
- Part number: CH3416B
- Condition: Failed
- Location: Engine
- Component: Allsn, 250C20R2
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) ROTORCRAFT WOULD NOT START.  PROBLEM WAS WITH FAULTY IGNITER PLUG.
